Pacific Journal of Mathematics

Approximating equivariant mapping spaces.

S. R. Costenoble, S. Waner, and G. S. Wells

Article information

Source
Pacific J. Math., Volume 144, Number 1 (1990), 15-45.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645824

Mathematical Reviews number (MathSciNet)
MR1056664

Zentralblatt MATH identifier
0747.55007

Subjects
Primary: 55P91: Equivariant homotopy theory [See also 19L47]
Secondary: 55R91: Equivariant fiber spaces and bundles [See also 19L47]

Citation

Costenoble, S. R.; Waner, S.; Wells, G. S. Approximating equivariant mapping spaces. Pacific J. Math. 144 (1990), no. 1, 15--45. https://projecteuclid.org/euclid.pjm/1102645824


Export citation

References

  • [CWl] J. Caruso and S. Waner, An approximation to nX, Trans. Amer. Math. Soc, 265(1) (1981), 147-162.
  • [CW2] J. Caruso and S. Waner, An approximation theorem for equivariant loop spaces in the compact Lie case, Pacific J. Math., 117 (1) (1985), 27-49.
  • [CW3] S. R. Costenoble and S. Waner, Fixed set systems of equivariant infinite loop spaces,to appear, Trans. Amer. Math. Soc.
  • [D] T. torn Dieck, Transformation Groupsand Representation Theory, Lect.Notes in Math., Springer-Verlag 766 (1979).
  • [DT] A. Dold and R. Thorn, Quasifaserungen und unendlische symmetrische Pro- dukte, Ann. of Math., (2) 67 (1958), 239-281.
  • [H] H. Hauschild, Aquivariante KonfigurationsrumeundAbbildungsrume, Proc. Topology Symp. Siegen. Lect. Notes Math., 788, Springer-Verlag (1980), 281-315.
  • [Ml] J. P. May, The Geometry of Iterated Loop Spaces, Lect. Notes Math., 271, Springer-Verlag (1972).
  • [M2] D. McDuff, Configurationspaces of positive and negativeparticles, Topology, 14(1975), 91-107.
  • [S] G. Segal, Configuration spaces and iterated loop spaces, Invent. Math., 21 (1973), 213-221.
  • [W] S. Waner, Equivariant homotopy theory and Milnor's Theorem, Trans. Amer. Math. Soc, 258 (2) (1980), 351-368.
  • [WW] S. Waner and Y. Wu, The localstructure of tangent G-vectorfields,Topology and Appl., 23 (1986), 129-143.